Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
178 Doctors are Online

Had shoulder surgery to include reattachment of biceps, knot formed. Help?

I had shoulder surgery to include a reattachment of my biceps . Been doing very well, in fact I no longer have to do physical therapy . The docs and therapist have been very pleased with my quick recovery especially concerning my age (53). But just today I noticed a large knot (somewhat tender) that seemed to have developed overnight on the very top over my shoulder ( clavicle I think). What could cause a knot to develop so quickly? I m sure this next week I will have to consult my surgical team.
Asked On : Tue, 12 Feb 2013
Answers:  1 Views:  27
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures
Lab Tests
Medical Topics
General & Family Physician 's  Response
Sudden swelling like that is usually caused by a collection of fluid , this can be a bursitis , a seroma or bleeding. Usually an ultrasound is the best examination to detect the cause. I would suggest you rest your arm until the team have seen you.
Answered: Tue, 12 Feb 2013
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor